Breathless and just feeling worn out and t... - AF Association

AF Association
19,752 members24,138 posts

Breathless and just feeling worn out and totally fed up

OmaJEO
OmaJEO

I have persistent afib and am on 10mg Bisoprolol, Apixaban, Furosomede, Ranitidine and Digoxin (my GP has requested a blood test for this as I get quite nauseous)

I had an angiogram done a few months ago which resulted in air bubble going in the tube an embolism I now think I know what a heart attack feels like not very nice at all luckily all arteries were clear. It did result in an overnight stay apparently during the night I had a non sustained ventricular tachycardia. I am now due sometime in the next 4 - 6 weeks to have a T.O.E procedure Transoesophageal echocardiogram.

Letters from the hospital now list heart failure as well has anyone else gone or going through this I am fed up with feeling exhausted and of late having palpitations, being bloated feeling shaky and in discomfort plus prespiring just doing household chores, I am mid 60s.

Does anyone find certain drugs don’t help?

Plus the other evening I had an episode where I felt very sweaty (my hair was wet) shaky and exhausted Is that stress or is it all down to this warm weather!!??

11 Replies
oldestnewest

I know lots of people suffer with Bisoprolol and change to an alternative- and you are on a high dose

OmaJEO
OmaJEO
in reply to rosyG

It is something I will discuss with Cardiology at the end of September as reading threads on here very few people seem to be on such a high dosage.

NooNoo14
NooNoo14
in reply to OmaJEO

Don't wait until the end of September, contact your doctor and ask for it to be changed.

BobD
BobDVolunteer

Very high dosage of bisoprolol. Sounds like the culprit.

OmaJEO
OmaJEO
in reply to BobD

Thanks next to ask why its a high dosage.

Hi. Im the same, im on 10mg of bisopalol, 200mg of flecanaid, warfarin (i had a stroke 5yrs ago), i was told that i have af, flutter and fibrulation, 2yrs ago l had an ablation in march, as of a week ago i could only feel a dip in my heart, which i told my cardiologist about so he sent me for a monitor on for 7days, but as soon ad i got the monitor on whoa that was it, palpitations trembling clammy, i ended up going to hospital, anothet cardiologist called me ehen i took the monitor back, she wants me to stop flecanaid and to send me for a heart scan,she thinks its vf, im tatally fed up of feelinh this way, i darent go out because im scared its going to happen, im 45, so i i know how you feel, i hope they get you sorted.x

OmaJEO
OmaJEO
in reply to Adele95

You too, its all the unknowns and I've been told I'm not suitable for an Ablation or Cardioversion so I just need to wait to see what the TOE results are when I get an appt. If it wasn't for this site and all the threads of information I'd be totally lost.

Adele95
Adele95
in reply to OmaJEO

I think mine is hereditary my mum as it, but its waking up every day wondering if your going to have an attack, this site is great, good luck with it.x

I also was on 10mgs Bisoprolol was feeling the exact same way as you do, they finally weaned me off of it gradually and now I can walk around my local park which I never thought I would again ,good luck

OmaJEO
OmaJEO
in reply to 3killeens

Sounds promising I'm going to contact my GP on Monday to see who raised the dosage as I can't remember and go from there. Thanks

Hi

Please don’t be fed up 😀

There is always a solution to a problem

I know u been diagnosed with heart failure and have had various issues around the angiogram

However , you can and will get better with certain changes .

First I want to say I am only a believer in orthodox medicine when it comes to acute emergency care the rest of the time

I believe the body given the right nutrition will heal it self .

Some things u can do

Make appt with cardiologist and discuss any issues you have and symptoms that has arisen that you are not happy with

Find out what you can do to resolve any thing without using more medications

Look back to yiur medications check side effects as these could be making u worse or causing some of the problems

Use a daily diary for your symptoms so u can see trends and if need be show yiur doctors

Next personally I would go to a natrapath nutritionist to help with your health to get you to optimum health with food and vitimans

What I am trying to say is go back and look at all things thAt u may be able to change and feel

Healthier 😃

There is an excellent book DR Rath eradicating heart disease

It’s excellent

All the best 🌸☕️

You may also like...